# SDR DALA2024080707845

- Difficulty date: August 2, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N375NC
- Make and model: Airbus A320-212
- Aircraft serial: 1789
- Aircraft time: 63,342 hours, 30,303 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge Arm
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3275 DISC: AFTER REMOVED BEARING CRACK WAS FOUND ON HINGE ARM FITTING 3 ON VERTICAL STABILIZER. C/A: INSPECTION AS PER A320 SRM 55-36-42-300-008 STEP 2.A 1 (D) IS TO BE ACCOMPLISHED ON NRC 21/320 AND VERIFIED MEASURES HOLES ON HINGE IS 0.248IN TOOL SMALL HOLE GAUGES ON 154-901 SN: AE-412970 DUE DATE 23 SEP 24 AND MICROMETER PN:293-344-30 SN: 76014965 DUE DATE 31-MAR-25. REPLACED HINGE ARM FITTING #3 ON VERTICAL STABILIZER AS PER A320 SRM 55-36-42-300-005 ,AS PER A320 SRM 55- 36-42-300-008 ,AS PER A320 SRM 51-42-11 AND AS PER A320 SRM 51- 72-11 AND INSTALLED HINGE BOLT NO# 3 AT RUDDER AS PER A 320 FAM AMM 27-21-41-400-001-ASTEP 4.D. (11). AND (14). TOOL USED: TORQUE P/N: QD2R1000A S/N: 0921111026 DUE DATE: 07-JUL-25 TORQUE APPLIED NUT 96: 265LBS.IN.AND PERFORM BONDING METER TEST. TOOL USED: BONDING MILLIOHMETER P/N: 620LK S/N: 22A3530 DUE DATE: 15- APR-25. RESISTANCE VALUE:0.3 MILLIOHMS. THE ADJUSTMENT AND OPERATIONAL TEST IS TO BE ACCOMPLISHED ON JOB CARD 2724-2013 STEP 13 AND 14. AE223QC. JOB COMPLETE. (LP: 0479678)
